# SDR DL72S992328

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER WITH FLAPS EXT.  REPLACED FLAP UP LIMIT SWITCH.
